Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had hiatus hernia repaired, having headaches, ear ache and throat pain. Taking oramorph. Solution?

hi i had a hiatus hernia repaired almost two yrs ago since then i suffer from severe headaches throat pain and more recently ear ache the head ache is always in the same place as is the earache on left hand side temple area the head aches are so severe i black out completely any ideas i am currently on ora morph for the pains in my head although this only dulls them slightly ken
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern according to you the repair of hiatus hernia operation was done two years ago and the headache that you have is not related with the operation no matter even if you have headache since then your headache could be due to emotional stress, if you keep your stress level low then with the analgesic tab this comes around soon, take care and have nice day.
Answered: Fri, 9 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor